I am 38 and I have been on TRT for two years.
The past year I was switched from Cypianate to Enanthate. I never really had issues with the Cypianate but the clinic decided my Test numbers were not high enough and thought I would respond better to the Enanthe. I also was give HCG 3 shots per week. My dose went from 150 weekly to 225 split over the week. I noticed the last 6 months I have not felt like myself have became extremely jealous and moods swings all over the place 1 week ago the clinic decided to not split my dose any longer. I have no reason as to why. I took the shot which put me into a tail spin. I could not calm down not matter what. Extreme anxiety and depression!!! A good family friend who is a nurse practitioner at a T clinic immediately suspected Estrogen was out of control and way to much T al at once. She gave me progesterone which almost immediately helped relieve the anxiety. Today i went to my doctor to have a complete hormone blood test completed along with thyroid ect.
I understand with out the labs it will be hard to give solid advice but
My questions are. I am not afraid to take any remaining doses. The anxiety has some what subsided but now I have muscles twitching all over my entire body. Any ideas on what could be causing this. Any ideas on where to start from here. Should I try going to a lower dose split across the week? Should I give
More time to get this out of my system and start over? I apologize for the lack of labs I hopefully will have some answers tomorrow